MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHREX, INC. ARTHREX; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number AR-3632
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
During left shoulder arthroscopic procedure, a 2.6mm arthrex fibertak suture anchor (ref # ar-3632, lot # 15036292, exp.11/30/2023), double-loaded with 1.3mm suturetape was used.During the procedure it was noted that very tip of the anchor (approximately 1mm x 2mm in size) was missing and had broken off in the bone.The surgeon indicated that the tip was approximately 1mm x 2mm in size) had broken off in the bone.The surgeon indicated that the tip was unretrievable and determined that it would be safer for the patient to leave the tip piece in place instead of trying to retrieve it.

Brand Name
ARTHREX
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside blvd.
naples FL 34108
MDR Report Key16760851
Report Number16760851
Device Sequence Number19591601
Product Code MBI
UDI-Device Identifier00888867276901
UDI-Public(01)00888867276901(17)231130(10)15036292
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/14/2023
Report Date (Section F) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-3632
Device Catalogue NumberAR-3632
Device Lot Number15036292
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/18/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/18/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight93 KG
Patient RaceWhite
Date Report Sent to FDA04/14/2023